# SDR GUUA05110701

- Difficulty date: May 11, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 22,951 hours, 27,207 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 798
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9181 PNS/FLL - DURING APPROACH, NOSE GEAR WOULD NOT EXTEND AND CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER NOSE GEAR EXTENDED BUT CIRCUIT BREAKER POPPED AGAIN.  REPLACED LANDING GEAR CONTROL HANDLE.  OPERATIONAL CHECK NORMAL.
